I have been taking the borax for a couple of weeks now. Started very slow because of severe reactions. The reactions died down after a few days and I started to get really positive results in terms of energy. I felt like I had more energy than I have had for years and for the first time in years I was able to exercise, which felt great. I also had less trouble with allergies. However the pain from my endometriosis is much worse and I am due to have my period in a day or so and the pain is almost unbearable. This also happened when I took progestrone cream which is meant to help. I feel really sad because I felt like I was getting my life back. I have read that borax increases estrogen which is not good for endometrosis but I have also read that it should balance estrogen rather than increase it. Can Ted or someone please please help me? Linda
Breathing Issues, Energy
Better But With Side Effects
Hi, I have suffered with various problems for the last 15 years, ME, chronic fatigue and diarrhea, endometriosis, adhesions on my bowel. I have not taken the advice of my doctor to go on hormonel treatment to stop my periods because all intervention that I have had in the past seem to have made things worse. I have spent a lot of money on alternative health trying to make things better but nothing as helped. I thought that taking the Borax might help though I was quite nervous about this. I bought a very pure one and I used about half the recommened dose. I only put a pinch in a quarter of a liter of water. I must have drank about half of a small glass and I stopped because I started to get some reactions.
Firstly my stomach is always swollen and sore but it almost became worse straight away, with a bubbling noise all over, later that night all painful areas flared up and I was coughing a lot, it was like my body was trying to clear something. Today I have terrible diarrhea to the point of passing water, whilst my stools are always loose, this is different, I have had to run to the toilet within an hour of eating. Because my stomach is tender anyway, things are really painful today. The one thing that does feel quite a bit better is that I can breath, for the first time in ages my sinuses feel clear. I suffer from allergies and my nose is always blocked. I cannot believe that such a small dose of anything could have such an impact and wonder why you think this might be? I read a lot of stuff here about the borax before taking it and I know that some people do have diarrhea as a side effect, though I did hear someone else say that it made their stools darker and more formed which was my hope. I just can't believe that something this small, it was a pinch in loads of water of which I only drank a small amount could do this. I don't think I can carry on and I am wondering what to do. It seems that what ever I try just seems to make it worse. I tried peppermint oil a while ago which seemed to help a bit but then the diarrhea got worse and my food started come through undigested. Please any idea as to what might be happening here and why such a small dose could have caused this to happen?